GENERALIZED GAUSSIAN QUADRATURE RULES OVER AN N-DIMENSIONAL BALL
Keywords:
Quadrature rules, transformation, JacobianAbstract
A nearly-optimal quadrature rule is developed to evaluate integrals over an n-dimensional ball, using an effective transformation which maps an n-dimensional ball to an n-dimensional cube and then again to a zero-one n-cube. The derivation of this formula over a 2-dimensional ball (circular disc), a 3-dimensional ball (sphere) and an ndimensional ball is given along with numerical results for various types of integrals.
Metrics
PDF views
68
Downloads
Published
2017-09-25
How to Cite
Sarada Jayan, & K.V. Nagaraja. (2017). GENERALIZED GAUSSIAN QUADRATURE RULES OVER AN N-DIMENSIONAL BALL . Pakistan Journal of Biotechnology, 14(3), 423–428. Retrieved from https://pjbt.org/index.php/pjbt/article/view/553
Issue
Section
Research Articles
License
Copyright (c) 2021 Sarada Jayan, K.V. Nagaraja

This work is licensed under a Creative Commons Attribution 4.0 International License.